# SDR 04FDEA02828

- Difficulty date: September 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC70611
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, 1 EACH PANEL AT STA XE203.5, COMPOSITE PANEL AT AFT SPAR TOP DELAMINATED.  REPAIRED BY FABRICATION AND BONDING NEW OUTER AND INNER SKIN, DOUBLERS AND CORE IAW TPS 1001 REV E AND FEDEX EA 8-5510-81441.  REFERENCE NON-ROUTINE N00148.
